# SDR RU3A201912067071

- Difficulty date: November 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,669 hours, 8,405 cycles
- Engine: Pwa PT6*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 903800023
- Part serial: UNKNOWN
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BL AIR FAIL LIGHT 1 HR INTO FLIGHT. LIGHT RESET WITH PNEU/ENV OFF. ILLUMINATED 30" LATER. RESET WITH PNEU/ENV OFF. NEVER ILLUMINATED AGAIN FOR .8 FLIGHT TIME. DISCREPANCY CLEARED WITH THE REPLACEMENT OF LEFT HAND BLEED AIR PRESSURE SWITCH
